Turkish Journal of Mathematics
Let W \subset P^3 be a smooth quadric surface defined over a perfect field K and with no line defined over K (e.g., an elliptic quadric surface over a finite field). In this note we study the gonality over K of smooth curves with a singular model contained in W and with mild singularities.
Gonality, curve over a perfect field, K-gonality, elliptic quadric surface
"Gonality of curves with a singular model on an elliptic quadric surface,"
Turkish Journal of Mathematics: Vol. 38:
3, Article 3.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss3/3